On going hives
avatar
dpfrogner posted:
My hives and angieoedema started when we were in Scotland on vacation. I broke out in hives and my face swelled up and we called medical help. I was put on prednisone and an antihistamine ... once I was back home in the states the hives and swelling went away for a few days while I was still on the meds. A few days after meds were done, they returned. The Dr. in Scotland and the Dr. here along with myself and my husband believe the "Trigger" is no-see-ums or midges as they are called in Scotland. I have tried more prednisone along with Benadryl, Zantac, and Allegra. I am currently taking a 24 hour Allegra in the morning, a 12 hour Zantac in the morning and another in the evening, a 4 hour Benadryl in the morning and then 1 more every 4 hours ... the hives still come back every morning along with some swelling on my face but all is gone by noon most days. On the days when I go outside for any period of time in the early morning or in the evening (the times when the no-see-ums are out at their worst) the next day I have more hives and swelling. The general physician, the dermatologists and the allergists all seem to agree that it will take time and continued antihistamines before this will let up. I have read all of the postings from other peoples experience with hives for a period of time. I am going to try the Taiwan guys remedy of drinking 2 qts. of water everyday. 16 ozs. every 3 hours. I have had a complete work up of my blood, urine and stool and the results all came back showing I am a very healthy woman ... so the good news was I had no internal problems or desease from the hives and angieoedema. We are all puzzled as to what and why I am allergic to! What would have started this cycle in Scotland and what is here that would continue the cycle ... no-see-ums. We have looked at all food, plant, animals and nothing seems to connect. Iwould like to hear from others who are experiencing anything like this ... for now I will try the water remedy and see what happens. I will keep you posted.
Reply